Jump to content

Photo
Accutane

Rashes On Arms

accutanerash lotions arms hands redness itchy dry scaly

1 reply to this topic

#1 TomasMoya

TomasMoya

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Gender:Male
  • Joined: 16-May 13

Posted 11 July 2013 - 05:20 PM

Hi i'm just starting my third month of accutane, and have been on 60mg per day. I have recently begun to get big rashes on all parts of my arms including the bicep, tricep, forearm, and hand areas. The are itchy and really dry, and I was wondering if there is anything I can put on them to make them go away. I put moisturizer on, which helps with the itch, but it doesn't make it go away. Any suggestions? Thanks!



#2 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 16 July 2013 - 08:03 PM

You can try hydrocortisone cream over-the-counter from the pharmacy. Failing that, you can ask your dermatologist for a prescription strength steroid cream, which should clear them up.

 

Good luck




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users